MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number INX1130S19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information stating a patient sadly passed away.The patient was using a bipap avaps30 device, although no information was provided to verify if the device was in use when the patient passed.The reported event makes no allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the reported event.Additionally, there is no other clinical information provided to indicate any causal relationship between the device and the reported death.Also, per report of the event, "there is no allegation that the device contributed to the death." therefore, based on available information the reported death is assessed as not related to the device in this case and did not cause or contribute to a serious injury or death.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm if any malfunction occurred.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously received information stating a patient sadly passed away.The patient was using a bipap avaps30 device, although no information was provided to verify if the device was in use when the patient passed.Despite three good faith-effort attempts on 12/05/2025, 12/11/2025, and 12/31/2025 to the customer/reporter at (b)(6), the device has not yet been returned to the manufacturer for evaluation.At this time, no further investigation can be completed.If any additional information is received at a later date, a supplemental report will be filed.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21678981
Report Number2518422-2025-103340
Device Sequence Number20732983
Product Code MNS
UDI-Device Identifier00606959425071
UDI-Public(01)00606959425071
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINX1130S19
Device Catalogue NumberINX1130S19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown